# SDR 97ZZZX4223

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve Actuator
- Part number: 405744
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: E, X
- Precautionary procedure: A

## Discrepancy

PVD - (FL 549) - AT FL 350, CREW WAS BALANCING FUEL LOAD WHEN A SLIGHT VIBRATION ON THE NR 1 ENGINE WAS FELT.  ENGINE NR 1 BEGAN TO DECAY, THEN QUIT (FLAMED OUT).  THE AIRCRAFT DIVERTED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 20 MINUTES.  MAINTENANCE ACCOMPLISHED VACUUM TEST PER JOB CARD (JK-15-28500), THE CROSS-FEED VALVE AND ACTUATOR WERE REPLACED AND, ALSO, THE NR 1 ENGINE MAIN FUEL LINE FROM PYLON TO ENGINE WAS REPLACED.  OPERATIONAL, FUNCTIONAL AND LEAK CHECKS WERE ALL ACCOMPLISHED.  CHECKS GOOD.   OPERATOR CONTROL NR USAASB97243 AND 97ZZZX4224.
